# SDR AU960479

- Difficulty date: March 25, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 310R
- Engine: Cont IO520M
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: 642396
- Condition: Broken
- Location: R Engine Power S
- Component: Cont, IO520M
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(AUS) ENGINE CRANKSHAFT BROKEN AT NO9 CHEEK
